MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT

CONVATEC CURE PRODUCTS; CATHETER, STRAIGHT
Model Number ULTRA M16C
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports he "received some defective product where there was damage to the eyelets." no additional information was provided.There were photos provided.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Investigation: review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.No another complaint was received to this lot.The batch record review indicates no discrepancies.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: (b)(4).Manufacturing site: (b)(4).

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22368235
Report Number1049092-2025-00195
Device Sequence Number4388786
Product Code EZD
UDI-Device Identifier00815947021120
UDI-Public00815947021120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberULTRA M16C
Device Lot Number24B16105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale